Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Spectral methods and a maximum principle


Author: Claudio Canuto
Journal: Math. Comp. 51 (1988), 615-629
MSC: Primary 65N30; Secondary 65N35
MathSciNet review: 930226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various spectral Chebyshev approximations of a model boundary layer problem for both a Helmholtz and an advection-diffusion operator are considered. It is assumed that simultaneously the boundary layer width tends to zero and the resolution power of the numerical method tends to infinity. The behavior of the spectral solutions in the frequency space and in the physical space is investigated. Error estimates are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N35

Retrieve articles in all journals with MSC: 65N30, 65N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0930226-2
PII: S 0025-5718(1988)0930226-2
Article copyright: © Copyright 1988 American Mathematical Society